# SDR CALA9800822

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1280-1305
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING SECTION SWELLING ON UPPER SURFACE LBL 90 BETWEEN STA 1280 TO 1305.  SWELLING SKIN TRIMMED OUT, REWORKED AREA, TREATED, PRIMED AND INSTALLED UPPER AND LOWER DOUBLER PER SRM 51-21-01 AND 51-31-01.
